A 70-year-old male asked:
Disclaimer

My meds.are Metformin,Lisinopril, Asprin,Simpastin, Atenolol, Hidrocrotiazde, Terazosin.I am naziated a lot. Raditation for prostate c. 3yrs ago.PSA 1?

1 doctor answer
Dr. Michael Michaels
52 years experience in Urology
Atenelol: Your nausea could be from the atenelol. Talk to your foctor.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 63-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Please don't stop: Your medications cold turkey- it could make you very ill. Please discuss this with your doctor.
1
1 comment
2
2 thanks
A 63-year-old male asked:
Dr. Michael Dugan
Specializes in Hematology
The metoprolol: Can be associated with sob, especially if you have asthma or chronic lung disease. Why are you on Coumadin (warfarin) ? A pulmonary embolus could als ... Read More
1
1 thank
A 72-year-old male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience in Urology
To the bed of ...: Your condition is rising psa after definitive rx with radical prostate removal, which is relatively common in up to almost 1/3 after such surgery. The ... Read More
A 48-year-old male asked:
Dr. Jesse Mills
19 years experience in Urology
Maybe: That's a long gap between surgery and radiation. He must have had scans determining psa rise was still local. It's a tough call whether to put him on ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month